MAUDE Adverse Event Report: CAPINTEC, INC. CAPTUS 4000; THYROID UPTAKE SYSTEM

CAPINTEC, INC. CAPTUS 4000; THYROID UPTAKE SYSTEM
Model Number CAPTUS 4000E
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/04/2019
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2019 capintec was informed that the collimator fell off a captus 4000 thyroid update system- serial number (b)(4).Technologist just completed qc on the system.She was performing capsule counts when the collimator fell off.No injuries occurred.Service personnel replaced the collimator assembly on site.User was instructed to return failed parts for evaluation.

Brand Name
CAPTUS 4000
Common Device Name
THYROID UPTAKE SYSTEM
Manufacturer (Section D)
CAPINTEC, INC.
7 vreeland road
florham park NJ 07932
MDR Report Key8384799
Report Number2518443-2019-00001
Device Sequence Number16198662
Product Code IZD
UDI-Device Identifier00859942006102
UDI-Public00859942006102
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
N/A CLASS I
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 03/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCAPTUS 4000E
Device Catalogue Number5430-30152
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2019
Initial Report FDA Received Date03/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1